Don't ignore your skin health issues
Ask FREE question to skin specialists
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am a topical steroid abuse case. I apply steroids around nose region for more than 8+ years. Now I have stopped using it. Its been 9 months. I took 2 photo therapy sessions that helped me a bit to overcome. I apply cetaphil restroderm and suncros tint sun screen spf50+++. I want to hide the redness around nose but it makes more visible and flakes out on sun screen application. How long it would take to heal my skin. How many more sessions of photo therapy would be required and how to deal with redness (doc prescribed xyzal m)?

1 Doctor Answered
Please stop using cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please send photos through online consult option for proper examination and treatment.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.